Some Theorems on Saturated Homomorphs of Soluble Lie Algebras.
Mathematische Zeitschrift, Tome 115 (1970), pp. 179-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171344,
author = {Donald W. Barnes and Martin L. Newell},
title = {Some {Theorems} on {Saturated} {Homomorphs} of {Soluble} {Lie} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {179--187},
year = {1970},
volume = {115},
zbl = {0197.03003},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171344/}
}
Donald W. Barnes; Martin L. Newell. Some Theorems on Saturated Homomorphs of Soluble Lie Algebras.. Mathematische Zeitschrift, Tome 115 (1970), pp. 179-187. http://geodesic.mathdoc.fr/item/MZ_1970__115_171344/